Том 71
№ 11

All Issues

Gaevs'kyi M. V.

Articles: 1
Article (Ukrainian)

Approximation of analytic functions by the partial sums of Taylor series

Gaevs'kyi M. V., Zaderei P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 12. - pp. 1602-1619

We establish the estimates for the deviations of Taylor’s sums on the classes of analytic functions $H_\psi^\infty$, expressed via the best approximations of $\psi$-derivative functions by using the asymptotic equalities for the exact upper bounds of deviations of Taylor’s sums from functions of the same class.